# SDR AALA202507081324

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 63,715 hours, 26,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT PACK CAME ON DURING CRUISE AND LEPT FAILING. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED FIM TASK 21-62-00-810-830, REMOVED AND REPLACED LEFT TCV, PER AMM 21-51-10. OPERATIONAL CHECK AND LEAK CHECK GOOD AT THIS TIME.
